I was recently diagnosed with Grave's Disease. I started taking Methimazole on a Wednesday and on Saturday my eyelids were swollen and I had puffiness under my eyes as well. I stopped taking the medication and the swelling and puffiness seem to be going away. My doctor said she does not believe it is caused by the medicine.
An allergic reaction is always the same, no matter the drug, so no its not a allergic reaction unless you had hives on your face and that got to your eyes. An allergic reaction is hives, shortness of breath, headache. It also would most likely start with the first pill. It isn't a known side effect.
- Methimazole Information for Consumers
- Methimazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methimazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Swollen eyelids and rush around the eye area, swollen lips and face. I don't know what I am allergi?
Updated 9 Dec 2009 • 1 answer
Updated 27 Feb 2017 • 1 answer
Updated 25 Jun 2017 • 1 answer
Updated 6 Nov 2018 • 1 answer
Posted 19 Mar 2019 • 0 answers